Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Tingling in tip of penis, constant urination, STDs, UTI, blood test done. Cause?

Hi, I am a 24 year old male who suddenly began suffering from a tingling sensation in the tip of my penis and constant urination. I always feel like I have to pee and pee comes out every time I go. I was tested for STDs, a UTI, had blood drawn... Did the whole nine yards and the doctors don't know what's wrong. When I masterbate I feel relieved like I don't have to pee. My symptoms started gradually, but now are full blown. Please help! What's wrong with me?
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ..
Thanks for your query to HCM ...

Constant urination and tingling sensation is due to infection of urethra or infection of penis . I suggest you to follow my advice to relive from your symptoms.

1) Plenty of water every half hour and donot try to hold urine .
2) Take Acetaminophen 500 mg along with cefixime
there after cefixime 200 mg for 3 days
3) Urikind syrup 10 ml in 200ml of water to be taken twice daily for 3 days
4) Wash your genitals with clean hot water .

This will surely do good if you follow correctly and regularly for 3 days .
Hope this information will help you .
Thanks & Take Care.
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor